# SDR FDEA202210132560

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB23121
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING DROOPED LEADING EDGE UPPER SKIN FOUND CRACK AT APPROXIMATE XDLE   325.  REPAIR CARRIED OUT AS PER SRM 57-40-01-2R REPAIR 5 FIGURE 201. REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
